# SDR ASAA2023010241358

- Difficulty date: January 2, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 54,069 hours, 16,111 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 1 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FAN LUBE CARD #1 ENG FOUND SPACERS DISBONDING ON 2, 3, 4, 5, 7, 11, 13, 14, 15, 17, 18, 19, & 20. GROUNDED - YES. REMOVED AND REPLACED #1 ENG FAN SPACERS ON FAN LUBE T/C.
